# SDR C2XA07IA220

- Difficulty date: October 9, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 5,916 hours, 3,179 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 537, THE CREW REPORTED A BAGGAGE SMOKE INDICATION ON CLIMB.  THE CARGO FIRE BOTTLES WERE DISCHARGED, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE BAGGAGE SMOKE DETECTORS WITH NO DEFECTS NOTED, REPLACED THE DISCHARGED FIRE BOTTLES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
